Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took Plavix instead of Ezetrol. Will overdosing of plavix cause any problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
Mistakenly taken second Plavix 75 mg instead of Ezetrol 10 mg (Ezetimibe). Is it OK to go to bed after overdosing on Plavix?
Posted Fri, 25 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Luchuo Engelbert Bain 43 minutes later
Brief Answer:
You can go to bed.

Detailed Answer:
Hi and thanks for the Query,

Taking an extra dose is Plavix is not that mortal. You need not bother. You might just need to drink a lot of water and fluids. The most feared complication or effect at this point is gastrointestinal bleeding or abnormal bleeding. With an extra dose (single dose), it is however rare for you to experience these effects, but however, just be watchful. Report to your doctor in case you feel serious upper abdominal pain or any bleeding from any region. This is however rare, but just be watchful.

You need not bother at this point, and simply be more watchful and careful as you take your drugs. No worries for now, be watchful and kind regards.

Feel free asking further follow up questions in case you have specific concerns. Kind regards.

Bain LE, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor